Calabi–Yau stable module categories of finite type

Volume 109 / 2007

Jerzy Bia/lkowski, Andrzej Skowro/nski Colloquium Mathematicum 109 (2007), 257-269 MSC: Primary 16D50, 16G60, 18G10. DOI: 10.4064/cm109-2-8

Abstract

We describe the stable module categories of the self-injective finite-dimensional algebras of finite representation type over an algebraically closed field which are Calabi–Yau (in the sense of Kontsevich).

Authors

  • Jerzy Bia/lkowskiFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toru/n, Poland
    e-mail
  • Andrzej Skowro/nskiFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toru/n, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image